Aug 4, 2000
I just read the letter from the guy who claimed that Crix may be the cause of a shorter penis. It is quite interesting that my partner has been on Crix since 1996 and his penis is noticeably smaller than it used to be, and it's not from increased fat in the area making it "appear" shorter as you suggested. I just think that there may be something to this. I remember reading about the first signs of lipodystrophy on the body from people writting in and at the time the response from the Doctors was that people were just getting fatter from being healthier and blah blah. Now we know the truth about lipodystrophy. Are there any other people out there who think their penis size has decreased while on Crixivan? Lets take a poll, Speak up! Take Care!
| Response from Dr. Henry
I am certainly anxious to hear about more cases. Again, between changes in fat distribution and the high rates of low testosterone that are seen (independent of the particular HIV regimen in my experience) there already exists some rationale for and experience with "shrinking penis" . Keith Henry, M.D.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.